advertisement
Question
Posted by: Me | 2008/05/22

Abnormal periods

Dr When I am not on contraceptives I menstruate half of each month when I am on contraceptives I do not at all, cancer cysts pregnancy tests were done all were negative what might be the cause. When I am on contraceptives I develop pimples on my face and when I stop they disappear. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a hormone imbalance. Perhaps try a differnt Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: mummy | 2008/05/23

Hi i have been getting my period for a month. I don't flow much only a little bit each time.Do you know the cause?

Reply to mummy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement